Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lifeinfaith

Veteran Member
  • Total Reviews

    1
  • Content Count

    219
  • Joined

  • Last visited

Community Reputation

14 Neutral

4 Followers

About lifeinfaith

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

4202 profile views
  1. Update - I haven't checked this site in a long time. Since I finished accutane I have not had acne problems now over one year post treatment. I get the occasional tiny pimple or clogged pore near my hairline but nothing that lasts. This drug is truly amazing!
  2. Hi everyone, I finished Accutane 2 weeks ago and just had my follow-up bloodwork and derm apt to clear me! My liver and other bloodwork has been fine this entire time. So far, I have noticed that a little of the oil is coming back mostly on my forehead and that my lips have gone back to normal! My back and achiness have become less, not totally gone, but less. Ive been working out a lot without the weird soreness. Overall, the Accutane cleared me during month 2 and I have been totally clear s
  3. I had a little purging in the first month and was completely clear by month 2. I literally haven't had a real pimple since then. My acne was already partially controlled with Spiro and years of retinoid use though...I know for most it is a few months until clearing. I will have 150mg/kg in 3 weeks which is the 120-150mg/kg recommendation. I weigh 100, so 8 months at 30 mg a day will get me there. You could always ask to drop down and go for longer if the side effects are getting to you. Ther
  4. Entering my last 5 weeks....Have my last bloodwork with the accutane tomorrow. I am ready to be done!! With the winter my face and lips are soooo dry. I have an achy back pretty frequently now and pull muscles by hardly doing anything. My skin is perfect though No pimples in monthssss. Almost there!!!
  5. The blood work checks liver function by measuring your triglycerides and cholesterol. If those are high your liver is having a hard time. Avoid alcohol and high cholesterol foods if it starts to creep up.
  6. I have heard some people take a lower dose than what is prescribed because the doctor refuses to go lower. You could take only one pill or take one every other day. If your bloodwork has always been good, then that's probably not a huge concern. Pregnancy would be the most important thing to watch if you aren't having the blood tests. It is a shame some doctors do not keep up with new studies. My doctor told me to pay attention to my side affects and skip doses or do every other day depending o
  7. I use Sanitas oil free moisturuzer and it's kept me from getting too dry for the past 6 months. I was pretty oily before though. I use aquifor and burts bees on the lips. Yes my doc is ok with me doing the low dose for longer. Just as long as I get the cummulative dose in the end. A lot of recent studies are showing the same results with longer low dose but with much less side effects. Some docs are weird about changing what they are used to.
  8. 6 months down What has been everyone's experience with back pain in the later months of tane ? I have been having a lot of back pain mostly between my shoulder blades that won't go away along with a pulled muscle in my lower back/upper glute that hasn't healed in over 2 months. In other news...6 month checkup last week. 2 months to go! Face is perfect, increased face and lip dryness in winter, Thank God I live in TX and it's only for two months. Haven't had a single pimple in like 3 months.
  9. What has been yalls experience with back pain in the later months of tane ? I have been having a lot of back pain mostly between my shoulder blades that won't go away along with a pulled muscle in my lower back/upper glute that hasn't healed in over 2 months. In other news...6 month checkup last week. 2 months to go!
  10. Does anyone know if you can do dentist teeth whitening while on accutane?
  11. Low dose is going...at the end of December I will have 2 months left on my 150mg cumulative dose! I wash my hair about twice a week now because I have very little oil. Chspstick all day long. In the past month or two I have noticed increased sweating at the gym. I barely exert myself and I'm dripping sweat. It's weird - I have never been a sweater. I occasionally have some soreness if I work out hard or sit in an awkward position too long - but this could be the fact that im almost 30 now too
  12. I used retin a micro and differin long term (at seperate times) and then tried to use Tazorac for about a month. Compared to the other two which I never got irritated from it felt like it was putting acid on my skin. It would literally turn bright red and burn and peel off. Maybe my skin just couldn't deal with Taz but in my opinion it was leaps stronger than the other two retinoids. Right before accutane and occasionally during I have used Finacea. It's azelaic acid and I found that it has a l
  13. What didyour cumulative doses end up being? Question for all.
  14. Haven't posted in forever! I just started month 6 at 30mg per day. I now have 3 months left (for a total of 8) and haven't had a pimple in months. In the latter months I am noticing minor muscle and joint aches after I work out or am in the same position for a while. Delayed healing is deff noticeable on little cuts I get. On a brake from soccer until February so that's good. My triglycerides have somewhat elevated over the length of my blood work. Still well within normal but doubled from 53 to
  15. Hey- As for my side effects on the low dose, they seem to be increasing as time goes on. I'm wondering if it's because a higher amount is finally in my system. None of them are too noticeable except the lip peeling. I haven't noticed flushing but I have noticed my face taking on a pinkish hue from time to time almost like I've been in the sun when I haven't. After running sometimes I feel more sore than usual and I seem to pull muscles easier, not really joint pain though. My skin gets nicks a
×